advertisement
Question
Posted by: Bridget | 2010/02/08

Chromium Picolinate

Hi Doc,

Hope you are well.

Last year I went to see a dietician due to the fact that I need to lose weight and I have insulin resistance and I also have had my gall bladder removed and I was suffering with constant diarrea (spelling?). She gave me an eating plan and she also said that she wanted me to take Chromium Picolinate tablets. So I bought the tablets and at the same time as I started taking these tablets I got a vaginal infection so I wasn' t sure if it were those tablets that caused it or something else. I stopped taking the tablets straight away but now I have these tablets sitting in my cupboard and now I am wondering should I start taking them again, but I am scared that I could get another infection. It turned out that it was the Glucophage that I was taking that was causing the diarrea, so my doctor then put me onto Glucophage XR and the diarrea only happens every now and then instead of 7-8 times a day. Since 11 Jan I have been taking Ciplatrim and doing Weight Watchers and then taking my Glucophage XR at night. Could you please advise me on whether to start taking the Chromium again taking into account the Ciplatrim and Glucophage and WW and would it cause an infection?

Sorry about the long story.

Thanks
B

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Bridget
The Chromium should not cause infection, and as long as you take it as prescribed, it should not give you side effects. I personally won't take it long term, as they are not sure what the long term effects may be.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/08

Hallo Bridget
The Chromium should not cause infection, and as long as you take it as prescribed, it should not give you side effects. I personally won't take it long term, as they are not sure what the long term effects may be.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement